MAUDE Adverse Event Report: EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT THEON PERICARDIAL BIOPROSTHESIS; REPLACEMENT HEART-VALVE

EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT THEON PERICARDIAL BIOPROSTHESIS; REPLACEMENT HEART-VALVE
Model Number 6900PTFX27
Medical Device Problem Codes Fluid/Blood Leak (1250); Intravalvular regurgitation (4068)
Health Effect - Clinical Code Heart Failure/Congestive Heart Failure (4446)
Date of Event 02/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient with a 27mm 6900ptfx pericardial mitral valve was placed under evaluation for valve-in-valve intervention after an implant duration of one (1) year, 11 months due to mitral regurgitation.The patient initially presented with chf.
 
Additional Manufacturer Narrative
The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated: b4, b5, g3, g6, h2.
 
Event or Problem Description
It was reported that a patient with a 27mm 6900ptfx pericardial mitral valve was scheduled for valve-in-valve intervention after an implant duration of one (1) year, 11 months due to mitral regurgitation.The patient initially presented with chf.
 
Event or Problem Description
It was reported that a patient with a 27mm 6900ptfx pericardial mitral valve underwent valve-in-valve intervention after an implant duration of two (2) years due to mitral regurgitation.The patient initially presented with chf.The tmvr procedure was performed with a 26mm 9755rsl transcatheter valve.The patient was stable and went to the recovery room post procedure.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated: b4, b5, d4, g3, g6, h2, h4, h6.The device history record (dhr) review was completed and this device passed all manufacturing and sterilization inspections prior to release for distribution.Regurgitation identified post-procedurally has many potential root causes, including structural valve deterioration (svd), non-structural valve dysfunction (nsvd), endocarditis and/or thrombosis.Regurgitation occurring during device implantation or post-procedurally is most commonly related to patient and/or procedural factors and is not typically an indication of a device malfunction related to a manufacturing non-conformance.There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.The most likely root cause is patient-related factors, including history of coronary artery bypass graft.

Brand Name
CARPENTIER-EDWARDS PERIMOUNT THEON PERICARDIAL BIOPROSTHESIS
Common Device Name
REPLACEMENT HEART-VALVE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
saurav singh
1 edwards way
mle fl2 - office m2013
irvine, CA 92614
9492506615
MDR Report Key21554391
Report Number2015691-2025-01610
Device Sequence Number18187596
Product Code DYE
UDI-Device Identifier00690103163599
UDI-Public(01)00690103163599(17)260117
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P860057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date01/17/2026
Device Model Number6900PTFX27
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2025
Supplement Date Received by Manufacturer03/07/2025
03/26/2025
Initial Report FDA Received Date03/07/2025
Supplement Report FDA Received Date04/01/2025
04/17/2025
Date Device Manufactured01/18/2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Other;
Patient Age77 YR
Patient SexFemale